EconPapers    
Economics at your fingertips  
 

Generalizing the Taylor Principle: New Comment

Jean Barthélemy and Magali Marx

Working Papers from HAL

Abstract: In this paper, we provide determinacy conditions, i.e. conditions ensuring the existence and uniqueness of a bounded solution, in a purely forward-looking linear Markov switching rational expectations model. We thus settle the debate between Davig and Leeper (2007) and Farmer et al. (2010). The conditions derived by the former are valid in a subset of bounded solutions only depending on a finite number of past regimes, that we call Markovian. However, in the complete bounded solution space, the new determinacy conditions we derive are tighter. Nevertheless, when unique, the solution coincides with the Markovian solution of Davig and Leeper (2007). We finally illustrate our results in the standard new-Keynesian model studied by Davig and Leeper (2007) and Farmer et al. (2010).

Keywords: Markov switching; DGSE; Indeterminancy; Changements de régime; DSGE; Indétermination (search for similar items in EconPapers)
Date: 2012-10-01
Note: View the original document on HAL open archive server: https://sciencespo.hal.science/hal-03461113
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
https://sciencespo.hal.science/hal-03461113/document (application/pdf)

Related works:
Working Paper: Generalizing the Taylor Principle: New Comment (2012) Downloads
Working Paper: Generalizing the Taylor Principle: New Comment (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:wpaper:hal-03461113

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:wpaper:hal-03461113